On the distribution and linear complexity of counter-dependent nonlinear congruential pseudorandom number generators

Edwin D. El Mahassni, Arne Winterhof

Research output: Contribution to journalArticle

Abstract

Nonlinear congruential pseudorandom number generators can have unexpectedly short periods. Shamir and Tsaban introduced the class of counter-dependent generators which admit much longer periods. In this paper we present a discrepancy bound for sequences of s-tuples of successive pseudorandom numbers generated by counter-dependent generators and a lower bound on their linear complexity.
Original languageEnglish
Pages (from-to)411-423
Number of pages13
JournalJP Journal of Algebra, Number Theory and Applications
Volume6
Issue number2
Publication statusPublished - 2006

Keywords

  • pseudorandom numbers
  • nonlinear congruential method
  • discrepancy
  • exponential sums

Fingerprint Dive into the research topics of 'On the distribution and linear complexity of counter-dependent nonlinear congruential pseudorandom number generators'. Together they form a unique fingerprint.

Cite this